# SDR 95ZZZX5151

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 864202
- Condition: Failed
- Location: Lt Mlg
- Part time: 27,498 hours
- Component: ELDEC
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL/SBY - FLT 3185 - AFTER GEAR RETRACTION, LEFT MAIN GEAR DOOR LIGHTS STAYS ILLUMINATED.  DOORS APPEAR FULLY CLOSED BY VISUAL INSPECTION.  AIRCRAFT CONTINUED ON TO SBY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED PROXIMITY SENSOR.
